MAUDE Adverse Event Report: US ENDOSCOPY ADVANCE; ENDOSCOPE DELIVERY DEVICE

US ENDOSCOPY ADVANCE; ENDOSCOPE DELIVERY DEVICE
Model Number 00711144
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event was not returned for evaluation.Without the returned device, steris is unable to determine the root cause.The instructions for use (ifu 731119) contains the following instructions, "open and inspect the device for shipping or handling damage.If damage is evident (e.G.Bends, kinks, cracks, misshaped cup), do not use this device and contact your local product specialist.Open and close the finger rings on the handle two (2) times to make sure it moves smoothly.(moving the finger rings away from the thumb ring is open, moving the finger rings towards the thumb ring is closed).Observe that the deployment cable moves in and out.Note: the finger rings do not advance the full length of the handle shaft.If this unit does not function properly, do not use this product and please contact your local product specialist." steris conducted in-service training on the proper use of the advance endoscope delivery device.No additional issues have been reported.The lot number provided in the medwatch report does not match a steris endoscopy lot number.Udi related data clarification - the lot number is unknown, therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported via medwatch report (b)(4) that during a patient procedure the capsule cup that deploys the camera from the advance endoscope delivery device fell off into the patient.The gastrointestinal team confirmed the patient had naturally passed the plastic device.No report of injury.

Brand Name
ADVANCE
Common Device Name
ENDOSCOPE DELIVERY DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4404130648
MDR Report Key20434887
Report Number1528319-2024-00085
Device Sequence Number20942597
Product Code NEZ
UDI-Device Identifier00724995183608
UDI-Public(01)00724995183608
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711144
Device Catalogue Number00711144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown